# SDR AWXA200300197

- Difficulty date: February 16, 2003
- Submitted: February 24, 2003
- Operation: Air carrier
- Aircraft: N903AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23323
- Aircraft time: 66,553 hours, 25,982 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 146N5416
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LCQ - MAJOR REPAIR - DURING C-09 CHECK CORROSION WAS FOUND ON NUT PLATES OF FLOOR SUPPORT BS 1330, LBL 7. MAINTENANCE REMOVED CORROSION AND FOUND MATERIAL LOSS TO BE OUT OF LIMITS; REMOVED CORRODED AREA ON FLOOR SUPPORT BS 1330, LBL 7; FABRICATED A REPAIR DOUBLER; INSTALLED REPAIR PART IAW B757-200 SRM 51-70-11, PG. 1-2, & 4-6.
